# SDR CALA2022030700586

- Difficulty date: March 5, 2022
- Submitted: March 7, 2022
- Operation: Air carrier
- Aircraft: N810UA
- Make and model: Airbus A319-131
- Aircraft serial: 843
- Aircraft time: 71,943 hours, 30,891 cycles
- System (JASC): 5341 · Fuselage, Wing Attach Fittings
- Part: None
- Part number: D5347112420200
- Condition: Corroded
- Location: Fr 69-70
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(SDR) CORROSION AND CRACK ON LH SIDE SHEAT PLATE BETWEEN FR69-FR 70. REMOVED SHRDR PLATE FOR CRACK AND CORROSION LH SIDE BETWEEN FR69 -FR70 IAW SRM 51-42-11 AND INSTALLED NEW SHEAR PLATE IAW SRM 51- 42-11. ACCOMPLISHED BY AT BFM ST AEROSPACE MOBILE. N R#0024082
